# SDR ASAA0852749

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,874 hours, 1,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OBSERVED FWD CONTROL CABIN ZONE TEMP ANNUNCIATION ON RECALL DURING AFTER START CHECKLIST.  REPLACED CONTROL CABIN TRIM VALVE.  BITE CHECK GOOD.  SOAP BUBBLE TEST GOOD.
